The Naked Scientists

The Naked Scientists Forum

Author Topic: iodine arousal!  (Read 3074 times)

paul.fr

  • Guest
iodine arousal!
« on: 19/03/2007 19:57:18 »
some years back when i had a brain scan...yes they found it, well at the second attempt...i was injected with what i think was iodine, this made me feel all warm and quite aroused!!!

now the nurse was not that cute, so why would iodine (if that's what it was) have this effect?


 

another_someone

  • Guest
iodine arousal!
« Reply #1 on: 20/03/2007 01:52:06 »
Don't know, but iodine is supposed to be involved with the thyroid, and so I imagine might influence the overall metabolic rate.
 

ROBERT

  • Guest
iodine arousal!
« Reply #2 on: 21/03/2007 15:21:51 »
Quote
A single dose of X-ray contrast medium commonly contains
upwards of 2000 times as much iodine as in the total physiological body content, and yet it is cleared from the system rapidly and naturally, usually with no adverse effects at all...

The rate of adverse reactions to iodinated contrast media on the market is extremely low, but such reactions do occur - just as they do with every pharmaceutical product. The adverse reactions associated with contrast media can be divided into two groups: Those reactions that are clearly dependent on the dose and concentration of the contrast medium administered and those that are almost independent of dose and concentration.
Dose-dependent adverse reactions are mostly due to the physiochemical effects of the contrast medium, such as its osmolality, or electrical charge. Possible adverse reactions include heat, pain, vasodilation, cardiac depression and hypotension.

http://hsc.uwe.ac.uk/idis2/contrast_agents/CM%20Zip/ContrastMedia_Schering.pdf

Vasodilation could produce a Viagra-like effect.
 
WARNING:DO NOT DRINK IODINE

Quote
Should ingestion occur, symptoms of acute poisoning are a disagreeable metallic taste, vomiting, abdominal pain and diarrhoea. Anuria may occur 1 to 3 days later; death may be due to circulatory failure, oedema of the glottis resulting in asphyxia, aspiration pneumonia or pulmonary oedema. Oesophageal stricture may occur if the patient survives the acute stage.
For treatment of acute poisoning, supply patient with draughts of milk and starch mucilage. Lavage may be attempted if there is no oesophageal damage. The patient should be taken to a doctor without delay and treatment should be symptomatic and supportive.

http://home.intekom.com/pharm/adcock/betadn-o.html
« Last Edit: 21/03/2007 16:48:47 by ROBERT »
 

The Naked Scientists Forum

iodine arousal!
« Reply #2 on: 21/03/2007 15:21:51 »

 

SMF 2.0.10 | SMF © 2015, Simple Machines
SMFAds for Free Forums